# SDR SWAA2021040152271

- Difficulty date: February 25, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L AND BS540 FWD CARGO COMPARTMENT / PERFORMED PERMANENT REPAIR LOC ON STR23L BTW BS500D TO BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; MATERIAL USED 7075-TO-0.040' PO 2020-203286 ALUMINUM SHEET 7075-TO-0.036'
